# SDR IPXA2021033167588

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 169 hours, 48 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA "DOOR F/D OVFHD" ACCOMPLISHED FIM 52-50-00-810-801.  NO DISCREPANCIES FOUND DURING INSPECTION.  EICAS MESSAGE EXTINGUISHED.
